Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

Multiplier theory for stability analysis of anti-windup control systems

Author(s):

M. Kothare, M. Morari
Conference/Journal:

Automatica, vol. 35, no. 5, pp. 917-928
Abstract:

We apply the passivity theorem with appropriate choice of multipliers to develop a general framework for analysing stability of anti-windup bumpless tranfer (AWBT) schemes. For appropriate choices of the multipliers, we reduce the resulting sufficient conditions for stability to equivalent linear matrix inequalities (LMIs). We show that a number of previously report ed attempts to analyze AWBT stability, using seemingly diverse techniques such as the Popov, circle and off-axis circle criteria, the optimally scaled small-gain theorem (generalized m upper bound) and describing functions can all be generalized within the framework of this paper.

Year:

1999
Type of Publication:

(01)Article
Supervisor:



File Download:

Request a copy of this publication.
(Uses JavaScript)
% Autogenerated BibTeX entry
@Article { KotMor:1999:IFA_326,
    author={M. Kothare and M. Morari},
    title={{Multiplier theory for stability analysis of anti-windup
	  control systems}},
    journal={Automatica},
    year={1999},
    volume={35},
    number={5},
    pages={917--928},
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=326}
}
Permanent link